# SDR CALA2025041503835

- Difficulty date: April 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 79,686 hours, 34,656 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD MAIN CARGO DOOR MOMENTARY INDICATING OPEN BEFORE GOING BACK TO NORMAL REQUEST MEL. OK TO MEL APPLIED MEL, VERIFIED CARGO DOOR CLOSED AND LATCHED.  *DM* SUGGEST REF TSM 52-31-00-810-801-A FOR FURTHER ISOLATING THE FAULT. M/L UPDATED WITH PROX SWITCH IN CASE NEEDED AFTER OR DURING T/S. CLEANED PROXIMITY SWITCH. OPENED AND CLOSED FWD CARGO DOOR SEVERAL TIMES WITH NO FAULTS SHOWING AND LOWER ECAM DISPLAY INDICATING FWD CARGO DOOR IS SHUT. AT THIS TIME COULD NOT DUPLICATE FAULT AND FWD CARGO DOOR PROX SWITCH SHOWS NO ISSUES. REF: TSM TASK 52-31-00-810-801-A.
